- -

Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results

Show full item record

Fallahi, K.; Abbas, M.; Soleimani Rad, G. (2017). Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results. Applied General Topology. 18(2):391-400. doi:10.4995/agt.2017.7673

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89592

Files in this item

Item Metadata

Title: Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results
Author:
Issued date:
Abstract:
[EN] The aim of this paper is to present fixed point results of contractive mappings in the framework of cone b-metric spaces endowed with a graph and associated with a generalized c-distance. Some corollaries and an example ...[+]
Subjects: Cone b-metric space , Generalized c-distance , Fixed point , Orbitally G-continuous mapping
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7673
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7673
Type: Artículo

This item appears in the following Collection(s)

Show full item record